# SDR AWXA200500987

- Difficulty date: July 6, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 47,229 hours, 32,012 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546431285
- Part serial: 1623
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C15 CHECK DISCOVERED DISBOND AREA ON THE LT OUTBOARD FORE FLAP FROM WBL 310 TO WBL 313.5.  MAINTENANCE REMOVED DISBOND SKIN AND CORE ON THE LOWER SKIN OF LT OUTBOARD FORE FLAP IAW BOEING 737-300 SRM 51-70-10-0 REPAIR 7, FIG 16.  FABRICATED CORE AND EXTERNAL DOUBLER IAW BOEING 737-300 SRM 51-70-10-0 REPAIR 7, FIG 16.  BONDED AND SEALED FABRICATED REPAIR PARTS TO THE LT OUTBOARD FORE FLAP FROM WBL 310 TO WBL 313.5 IAW BOEING 737-300 SRM 51-70-10-0 REPAIR 7, FIG 16.
